# SDR AWXA0000191

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 45,005 hours, 27,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C272575
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, L-1 DOOR CUTOUT LWR AFT CORNER FUSELAGE SKIN GOUGED AND CRACKED.  COMPLIED WITH REPAIR IAW AWA ER 03-5331-00055-DL1.  CUT OUT DAMAGE, HFEC INSP C/W IAW B737 NTM PT 6, INSTALLED REPAIR DOUBLER, IAW BAC DWG6527257AND EO 53-44-01 REV B (PERMANENT REPAIR) MATERIALS 2024T3 .071 R700681 AND R 698634.
